Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 330, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 4, 2012, 8:14 PM CDT for Humphreys County, Sunflower County, Washington County, Mississippi. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2012, 8:14 PM CDT (01:14 UTC)
- Expired
- Jun 4, 2012, 9:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Humphreys County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 8:26 PM CDT | HAIL 1.75 | 2 W Arcola, MS | |
| Jun 4, 8:35 PM CDT | TSTM WND DMG | Arcola, MS | SEVERAL TREES AND POWER LINES DOWN |
| Jun 4, 8:35 PM CDT | HAIL 0.88 | Arcola, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.2 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1465 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
295
WUUS54 KJAN 050114
SVRJAN
MSC053-133-151-050215-
/O.NEW.KJAN.SV.W.0330.120605T0114Z-120605T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
814 PM CDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
SOUTHERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...AVON...LELAND...HOLLANDALE...
* UNTIL 915 PM CDT
* AT 814 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF LELAND TO LELAND
TO AVON MOVING EAST AT 25 MPH. SHINGLE DAMAGE HAS BEEN REPORTED DUE
TO THE STRONG WINDS FROM THIS STORM.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TRIBBETT BY 825 PM CDT...
ESTILL BY 830 PM CDT...
ESTILL BY 835 PM CDT...
DARLOVE AND HOLLANDALE BY 840 PM CDT...
INVERNESS BY 855 PM CDT...
MURPHY AND ISOLA BY 905 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3356 9076 3336 9076 3337 9046 3329 9046
3307 9066 3310 9066 3309 9082 3314 9109
3322 9109 3327 9104 3331 9105 3353 9089
3353 9077
TIME...MOT...LOC 0114Z 280DEG 21KT 3353 9077 3337 9087
3318 9105
$$
JA5 follow-up statements
463
WWUS54 KJAN 050123
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
823 PM CDT MON JUN 4 2012
MSC053-133-151-050215-
/O.CON.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
823 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN HUMPHREYS...SOUTHERN SUNFLOWER AND WASHINGTON
COUNTIES...
AT 823 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAYSIDE MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LELAND BY 830 PM CDT...
ARCOLA BY 835 PM CDT...
ESTILL AND HOLLANDALE BY 840 PM CDT...
HOLLANDALE BY 845 PM CDT...
DARLOVE AND TRIBBETT BY 850 PM CDT...
MURPHY BY 905 PM CDT...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
LAT...LON 3356 9076 3336 9076 3337 9046 3329 9046
3307 9066 3310 9066 3309 9082 3314 9109
3322 9109 3327 9104 3331 9105 3353 9089
3353 9077
TIME...MOT...LOC 0123Z 275DEG 19KT 3327 9096
$$006
WWUS54 KJAN 050134
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
834 PM CDT MON JUN 4 2012
MSC053-133-151-050215-
/O.CON.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
834 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN HUMPHREYS...SOUTHERN SUNFLOWER AND SOUTHERN
WASHINGTON COUNTIES...
AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG TO GOLF BALL SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ARCOLA MOVING EAST AT 25 TO 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ESTILL...HOLLANDALE AND TRIBBETT BY 840 PM CDT...
DARLOVE BY 850 PM CDT...
MURPHY BY 905 PM CDT...
INVERNESS BY 910 PM CDT...
ISOLA BY 915 PM CDT...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
LAT...LON 3335 9076 3336 9046 3329 9046 3307 9066
3310 9066 3309 9084 3314 9109 3322 9108
3327 9104 3331 9105 3340 9099 3340 9076
TIME...MOT...LOC 0133Z 286DEG 21KT 3325 9089
$$
JA735
WWUS54 KJAN 050143
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT MON JUN 4 2012
MSC053-133-151-050215-
/O.CON.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
843 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN HUMPHREYS...SOUTHERN SUNFLOWER AND CENTRAL
WASHINGTON COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ESTILL MOVING EAST SOUTH EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DARLOVE BY 850 PM CDT...
MURPHY BY 905 PM CDT...
INVERNESS BY 910 PM CDT...
ISOLA BY 915 PM CDT...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
LAT...LON 3335 9076 3336 9054 3336 9046 3329 9046
3307 9066 3310 9066 3309 9084 3313 9102
3323 9103 3340 9093 3340 9083 3340 9076
TIME...MOT...LOC 0142Z 286DEG 21KT 3324 9083
$$874
WWUS54 KJAN 050149
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT MON JUN 4 2012
MSC053-133-151-050215-
/O.CON.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
WASHINGTON MS-SUNFLOWER MS-HUMPHREYS MS-
849 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN HUMPHREYS...SOUTHERN SUNFLOWER AND EAST CENTRAL
WASHINGTON COUNTIES...
AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DARLOVE MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MURPHY BY 910 PM CDT...
ISOLA BY 915 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
&&
LAT...LON 3335 9076 3336 9054 3336 9046 3329 9046
3307 9066 3310 9066 3309 9084 3313 9101
3327 9095 3340 9083 3340 9076
TIME...MOT...LOC 0149Z 285DEG 19KT 3323 9080
$$715
WWUS54 KJAN 050206
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
906 PM CDT MON JUN 4 2012
MSC053-133-050215-
/O.CAN.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
SUNFLOWER MS-HUMPHREYS MS-
906 PM CDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUMPHREYS AND
SOUTHERN SUNFLOWER COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WILL BE NEAR...
ARCOLA AND ESTILL BY 915 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
LAT...LON 3327 9076 3327 9073 3323 9074 3320 9068
3312 9070 3312 9069 3310 9068 3309 9084
3313 9101 3327 9095 3340 9083 3340 9076
TIME...MOT...LOC 0205Z 285DEG 19KT 3321 9070
$$
MSC151-050215-
/O.CON.KJAN.SV.W.0330.000000T0000Z-120605T0215Z/
WASHINGTON MS-
906 PM CDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EAST CENTRAL WASHINGTON COUNTY...
AT 905 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DARLOVE MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MURPHY BY 910 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR NORTHEAST LOUISIANA AND NORTHERN MISSISSIPPI.
&&
LAT...LON 3327 9076 3327 9073 3323 9074 3320 9068
3312 9070 3312 9069 3310 9068 3309 9084
3313 9101 3327 9095 3340 9083 3340 9076
TIME...MOT...LOC 0205Z 285DEG 19KT 3321 9070
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:03 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 4, 7:03 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 703 PM CDT MON JUN 4 2012 ...STRONG TO SEVERE STORMS POSSIBLE FROM LATE EVENING THROUGH TUESDAY AS FRONTAL BOUNDARY DROPS INTO THE REGION... .UPDATE...COMPACT MCV DRIVING A SMALL BAND OF TSRA IS DROPPING OUT OF SE AR AND INTO THE NW PORTION OF THE CWA HERE AT 00Z. ENVIRONMENTAL CONDITIONS ARE UNSTABLE WITH STEEP LAPSE RATES IN PLACE AND MLCAPE VALUES BETWEEN 1500-2500 J/KG. ENHANCE LIFT ASSOCIATED WITH THE MCV WILL CONTINUE INTO THE EVENING AS IT MOVES INTO THE CWA. AHEAD OF THIS FEATURE...THE ATMS REMAINS CAPPED WITH SOME OK MOISTURE THROUGH A DEEP LAYER. THE KEY IS THAT THIS MCV IS CAUSING THE ATMS JUST IN ADVANCE OF THE SYSTEM TO MOISTEN QUITE A BIT THROUGH INCREASING THE LOW LEVEL AND DEEP LAYER CONVERGENCE. MODELS PROG THIS TO STEADILY INCREASE THROUGH THE NIGHT PERIOD AND IT APPEARS THIS COMPLEX WILL GROW AND COVER A GOOD PORTION OF THE AREA THROUGH THE NIGHT PERIOD. DUE TO THIS...POPS WERE INCREASED OVER NW AREAS AND SOME PORTIONS OF CENTRAL. AS FOR HAZARDS...THE LATEST TRENDS HAVE REALLY ONLY SHOW SIGNALS FOR A FEW STRONG STORMS WITH SMALL HAIL AND 40-50 MPH WINDS. BASED OFF THESE TRENDS...LOOK FOR MORE OF THE SAME WITH A COUPLE SEVERE CELLS MIXED IN DURING THE EVENING. IF A MORE ROBUST COLD POOL GETS GOING...AND IT VERY WELL MAY...THEN MORE OF A SEVERE WIND RISK MAY DEVELOP AND WE MAY NEED A SEVERE TS WATCH. THE NEXT 1-2 HRS WILL BE THE TELL. LASTLY...LOW LEVEL PROPAGATION VECTORS INDICATE THAT BACK BUILDING OF STORMS COULD BECOME MORE FAVORABLE LATER THIS EVE INTO THE EARLY MORNING HOURS. THIS COULD POSE A HEAVY RAIN/FLOODING RISK AND WILL KEEP AN EYE ON THAT POTENTIAL. ALL ELSE IS ON TRACK AND WILL UPDATE PRODUCTS AS NEEDED. && .AVIATION...MAIN ISSUE THIS EVE WILL BE TIMING THE COMPLEX AS IT MOVES SE/E. FOR NOW...WILL HIT GLH WITH A PERIOD OF IFR AND STICK WITH MVFR AT OTHER SITES AND TIME IN/OUT THE WORSE CONDITIONS AS THEY BECOME MORE IMMINENT. LASTLY...THERE COULD BE SOME IFR CEILINGS AT HBG BETWEEN 10-13Z AND HAVE ADDED THAT TO THE TAF. /CME/ && .PREV DISCUSSION... /ISSUED 412 PM CDT MON JUN 4 2012/ DISCUSSION...SHORT TERM(TONIGHT THROUGH WEDNESDAY) UPSTREAM MCV/MID LEVEL TROUGH GENERATING NEW ROUND OF TSRA IN CENTRAL AR AND MOVING SEWD. THIS ACTIVITY PROGGED TO MOVE INTO SERN AR AND OUR DELTA THIS EVENING AND TRACK ALONG THE HIGHWAY 49 CORRIDOR INTO SERN MS EARLY TUESDAY. AN AXIS OF MINUS 3 SHOWALTERS AND 2K+J/KG MLCAPES FROM THE UPPER DELTA TO E CENTRAL MS SHOULD SUPPORT THE STORMS AS DEPICTED BY LOCAL WRF/RAP13. MAIN AXIS SHOULD BE ROUGHLY A KMEI-KGLH LINE THEN SAGGING SWD INTO THE I-20 CORRIDOR AFTER MIDNIGHT. WIND GUSTS TO 60 MPH AND QUARTER SIZE HAIL WILL BE THE MAIN RISK WITH THE INITIAL SURGE OF STORMS. QPF EXPECTED TO AVERAGE ONE HALF TO ONE INCH INTO TUESDAY WITH LOCALLY HIGHER AMOUNTS CLOSE TO TWO INCHES POSSIBLE. THE ACTUAL COLD FRONT STILL N OF THE I-40 CORRIDOR WILL SERVE TO SET OFF NEW CONVECTION AS IT MOVES SWD ON TUESDAY. THE FRONT WILL DROP INTO NRN MS BY MIDDAY AND REACH NEAR THE HIGHWAY 82 CORRIDOR TUESDAY EVENING. MOST OF THE CONVECTION WILL WEAKEN DURING THE MIDDAY HOURS TUESDAY AND DEPENDING ON THE OVERNIGHT MCS ACTIVITY IN CENTRAL MS...ADDITIONAL STORMS COULD BE QUITE DELAYED INTO TUESDAY EVENING WITH PWATS STILL EXPECTED TO BE NEAR 1.5 INCHES. DRIER AIR BEGINS SINKING SWD LATE TUESDAY NIGHT WITH UPPER 50S DEW POINTS AND PWATS BELOW AN INCH EXPECTED ACROSS THE NORTHERN HALF OF OUR CWFA BY EARLY WEDNESDAY. THERE ARE INDICATIONS THAT THE FRONT WILL BE VERY SLOW TO MOVE THROUGH THE CWA AND BE APPROACHING THE HIGHWAY 84 CORRIDOR BY THE TIME DAYTIME HEATING ARRIVES WEDNESDAY AFTERNOON. TEMPERATURES SHOULD RETURN TO NEAR CLIMATOLOGY AFTER WEDNESDAY WITH MOSTLY 60S AT NIGHT AND 85-90F IN THE AFTERNOONS. ENSEMBLE MEAN MOS NUMBERS HANDLE THESE WELL./40/ LONGER TERM(THURSDAY THROUGH MONDAY)...HIGH PRESSURE FROM THE GREAT LAKES REGION WILL SLOWLY FILTER INTO THE NORTHERN SECTIONS OF THE CWA. THE GFS/SREF/GFS ENSEMBLES CONTINUE TO PUSH THE FRONT FURTHER SOUTH OF THE AREA BY THURSDAY...WHILE THE ECMWF LINGERS IT IN THE SOUTH THROUGH THURSDAY. HAVE CONTINUED WITH THE CONSENSUS FOR THIS FORECAST PACKAGE WITH THE FRONT MOVING THROUGH THE ENTIRE AREA BY THURSDAY. DRIER CONDITIONS WILL PREVAIL BUT TEMPERATURES WILL STILL BE IN THE UPPER 80S/LOWER 90S AS UPPER RIDGING BUILDS OVER THE REGION AS WELL AS HIGH PRESSURE AT THE SFC. THE ARKLAMISS WILL REMAIN DRY FROM ABOUT THURSDAY THROUGH SATURDAY...WHEN A SHORTWAVE FROM TEXAS BEGINS TO SLOWLY MOVE ACROSS THE REGION. THIS WILL HELP TO BRING RAIN CHANCES BACK TO THE AREA FROM ABOUT SATURDAY NIGHT THROUGH AT LEAST MONDAY. SEVERAL DAYS OF DIURNALLY DRIVEN SHRA/TSRA WILL BE POSSIBLE HEADING INTO NEXT WEEK./28/40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 92 68 89 / 50 41 24 29 MERIDIAN 68 91 65 91 / 49 48 19 21 VICKSBURG 69 91 67 89 / 51 34 29 32 HATTIESBURG 72 94 74 92 / 21 54 41 52 NATCHEZ 72 90 70 88 / 27 52 43 46 GREENVILLE 69 92 62 86 / 65 32 18 10 GREENWOOD 69 92 61 87 / 57 32 18 7 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/40/28
Hazardous weather outlook, Jun 4, 3:10 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 310 PM CDT MON JUN 4 2012 ARZ074-075-LAZ007>009-MSZ018-019-025>052-056>058-052015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE- 310 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER SIZED HAIL AND WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE TONIGHT MOVING SOUTHEAST FROM THE DELTA REGION. THIS AREA WAS GENERALLY NORTH OF A HIGHWAY 49 AXIS FROM GREENVILLE TO JACKSON TO LAUREL. LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. MOST OF THE ACTIVITY WILL OCCUR ALONG AND AHEAD OF A COLD FRONT THAT WILL BE SLOWLY DROPPING INTO THE AREA TUESDAY EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND TUESDAY. LAZ015-016-023>026-MSZ053>055-059>066-072>074-052015- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 310 PM CDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH MISSISSIPPI...AS WELL AS MOST OF NORTHEAST LOUISIANA. .DAY ONE...TONIGHT AND TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW TONIGHT. STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER SIZED HAIL...WIND GUSTS OF 50 TO 60 MPH...AND LOCALLY HEAVY RAIN WILL BE POSSIBLE ON TUESDAY ALONG AND AHEAD OF A COLD FRONT THAT WILL BE SLOWLY DROPPING TOWARD THE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY A FEW STRONG TO SEVERE THUNDERSTORMS CAPABLE OF NICKEL TO QUARTER SIZED HAIL...WIND GUSTS OF 50 TO 60 MPH...AND LOCALLY HEAVY RAIN WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF A COLD FRONT THAT WILL BE STALLING IN THE AREA BY EARLY WEDNESDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TUESDAY INTO EARLY WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 40
In the hours before
Special weather statement, Jun 4, 6:41 PM CDT, 1 hour 33 minutes before
ARZ074-075-MSZ018-034-050035-
ASHLEY AR-CHICOT AR-WASHINGTON MS-BOLIVAR MS-
641 PM CDT MON JUN 4 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
641 PM CDT MON JUN 4 2012
A AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 14 MILES NORTH OF
DERMOTT TO 20 MILES NORTHWEST OF FOUNTAIN HILL AT 640 PM CDT...MOVING
EAST SOUTHEAST AT 25 MPH. THE STORMS WILL CONTINUE TO MOVE ACROSS
AREA AND MAY IMPACT LOCATIONS FROM CROSSETT TO LAKE VILLAGE ARKANSAS
TO BENOIT MISSISSIPPI BY 730 PM CDT.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. PONDING OF WATER MAY OCCUR WITH
HEAVY DOWNPOURS.
THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE.
PEOPLE IN SOUTHWESTERN BOLIVAR...NORTHERN WASHINGTON...NORTHERN
CHICOT AND ASHLEY COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3318 9211 3331 9198 3339 9196 3339 9147
3357 9145 3352 9126 3357 9124 3360 9114
3367 9123 3371 9121 3367 9111 3368 9104
3369 9104 3370 9112 3377 9115 3379 9112
3369 9077 3345 9078 3301 9207 3308 9212
TIME...MOT...LOC 2336Z 270DEG 23KT 3373 9142 3355 9213
7The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:08 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 52 min |
| Jun 4, 7:18 PM CDT | Severe Thunderstorm Warning | JAN | Washington | 57 min |
| Jun 4, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 61 min |
| Jun 4, 8:50 PM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower, Washington | 3 hr |
| Jun 4, 9:02 PM CDT | Special Weather Statement | JAN | Bolivar, Sunflower, Washington | 33 min |
| Jun 4, 9:18 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sharkey, Sunflower, Washington | 57 min |
| Jun 4, 10:01 PM CDT | Special Weather Statement | JAN | Holmes | 49 min |
| Jun 4, 10:32 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Yazoo | 58 min |
| Jun 4, 11:05 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey, Yazoo | 55 min |
| Jun 5, 12:29 AM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| Jun 5, 1:12 AM CDT | Special Weather Statement | JAN | Madison | 28 min |
| Jun 5, 6:24 PM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.